# SDR GTIA2016031701486

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 38,633 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Row 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FELL OVER ROW 15.  FOUND ALL OXYGEN MASKS SECURE.  FILLER PANEL WAS FOUND HANGING, SECURED FILLER PANEL IAW AMM 25-25-11.
